Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Rashes and swelling on the face. Due to dental problem or allergy? - Online Doctor Chats

Date : 07-Jun-2013
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Good afternoon
User:Yes My wife had developed some rashes
User:couple of weeks ago
Doctor:Sorry to hear that
User:had visited a dermotlogidt
User:she advised Citrizen for 7 days
User:teh medication helped her
User:however last night she had small rashes on her left hand side of teh afce which turned in to a swalon face on the left hand side alone
Doctor:Please proceed
Doctor:How old is your wife?
User:mide night
User:doc has advised for some blood test ,We were wondering if it it is due to Skin or is it due to Dental issue?
User:28 yrs
Doctor:To me, it seems like an allergic response
Doctor:probably due to insects or mites in the bed or surroundings
Doctor:Since it appeared suddenly last night after 2 weeks gap
User:oh k but she took citrizen again in the morning
User:but the swelling is still there?
Doctor:Cetrizine is the treatment for it
Doctor:My suggestion would be
Doctor:She continues to take Cetrizine for a week, apply calamine lotion on the affected areas thrice daily
Doctor:she will be fine soon
Doctor:Wash the linen and sun dry them
Doctor:Make sure the mattress and the spreads are neat and not infested
Doctor:DO not keep the bed room windows open
User:k u think this is not related to the Allergy /Rashed she had developed due to food?
Doctor:Allergy due to food is a possibility as well
Doctor:did she consume anything unusual last night?
User:no it was home cooked food
Doctor:Whatever be the cause for the allergy, treatment will be Cetrizine and calamine lotion unless complicated
User:k thanks
Doctor:Bye for now
Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor